A new diet tea is causing an unexpected side-effect for its users.
At 26 years old, babies were the last thing on Naomi’s mind.
In fact, she and her partner of two years had only recently moved in with his parents in order to save money for a home of their own.
However, Naomi had a little habit for a certain type of tea.
“I have been drinking Bootea for the past 6 months or so for about 2 weeks of every month,” Naomi explained on NetMums.com.
“Like every young girl, I am conscious about my weight and had done plenty of research into a new ‘fad’ of detox tea to help lose a couple of extra pounds….Or I thought I had!!!!
“Bootea seemed perfect they market it so well, all my favourite celebs with healthy eating and exercise were looking great, why couldn’t I have a little extra help??? like many others I didn’t think of reading the FAQs or the side effects!”
This ‘side-effect’ included that Naomi was now pregnant — quite the surprise considering she was also taking the contraceptive pill.
As it turns out, Naomi is not the only woman who has found herself in this puzzling situation.
Two weeks into a 28-day Bootea detox ‘Skye’ visited the brand’s FAQs and discovered her Bootea may be interfering with her pill. She immediately went off the tea — but her period never came.
“I thought it couldn’t be possible, my husband is in the army and we only saw each other twice that month! Surely not?!?!?” She wrote on the same website as Naomi.
Following her Bootea detox, Skye fell pregnant with her third child.